# SDR ASAA0510300

- Difficulty date: September 15, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65353512
- Condition: Punctured
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TIE CLIP AT BSTA 500 STR 19 RT FOUND PUNCTURED.  REPLACED TIE CLIP AT BSTA 500, STR 19 RT WITH NEW REPAIR IAW SRM.  (K)
